# SDR CA130711007

- Difficulty date: July 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 4,420 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Circuit Card
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RUDDER TRIM PCB CARD UNSERVICEABLE.
